# SDR SWAA030046

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 37,446 hours, 37,239 cycles
- Engine: Ge CFM56*
- Engine time: 33,960 hours, 33,948 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 315A1044
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN-FLT SHUTDOWN, PRIOR TO DESCENT, NR 1 ENGINE THRUST LEVER WOULD NOT RETARD.  FOUND DEBRIS INSIDE THROTTLE QUADRANT, REMOVED DEBRIS AND OPS CK GOOD PER MM.
